# SDR USAA2010092792110

- Difficulty date: September 2, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470412209
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - WEAR ON STRINGER AT FR58 + 9 INCHES, S11R.  REPAIRED STRINGER AT FR58 + 9 INCHES, S11R IAW A320 SRM 53-00-13.
